# SDR 20010517CW002

- Difficulty date: April 16, 2001
- Submitted: May 17, 2001
- Operation: Air carrier
- Aircraft: N393AL
- Make and model: Bell 214ST
- Aircraft serial: 28117
- System (JASC): 2611 · Smoke Detection
- Part: Light
- Part number: 327
- Condition: Inoperative
- Location: Cargo Bay
- Part time: 5,801 hours
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ON PRE-START CHECK, LEFT HAND BAGGAGE FIRE DETECTION SYSTEM WOULD NOT TEST, TEST LAMP BURNED OUT AND WIRE BROKEN ADJACENT TO SMOKE DETECTOR.
